Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Groups of invertible elements of Banach algebras


Author: Yvonne Yuen
Journal: Bull. Amer. Math. Soc. 79 (1973), 82-84
MSC (1970): Primary 46L05, 46D10; Secondary 55E40
MathSciNet review: 0306929
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L05, 46D10, 55E40

Retrieve articles in all journals with MSC (1970): 46L05, 46D10, 55E40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13102-7
PII: S 0002-9904(1973)13102-7